Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

I got red itchy spots on my penis. I was on antibiotic for fever.

I am male 30 .before 3 months I fell sick with high fever . My doctor gave me antibiotics which were 1000mg. Those reduced my fever but I got reg itchy spots on my penis. I consulted a dermatologist , he told this is because of immune loss due to high dosage of antibiotic, and gave me CANESTAIN ( citrimazol 10%) cream to apply and 10 days B+ vitamin tablets. All itch and red spots gone. But they returned after a month.I applied the cream, they went off completely. But It has come back yesterday. I am worried now.
Asked On : Wed, 8 Dec 2010
Answers:  1 Views:  807
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
As you were cured of your problem with the treatment and recurrence is it seems that you might have fungal infection.
go for oral antifungal tab Flucanozole 150 mg once in a week for 4 weeks.
Continue canasten cream locally.
Ok and bye.
Answered: Thu, 25 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor